Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Took tab. cytotec for abortion, moild cramps, little bleeding. Have I aborted?

Hello! doc i ask if my abortion is complete i have 6 weeks pregnant i woried because i have some little bleeding only after taking cytotec . i took 2 tablet then insert to to my vagina other 2 tablet in 10 pm .then i feel cramp after an 5 hours then i bleed a little not enought to full my pads all day but when i pass urine some small blood i see the i repeat to take again in the morning around 11 am cause i thought is not effective but after i took again i have no felt anymore cramping and bleeding but i have some spotting a little like at the end of my menstruation .i feel now ok but im worried no cramping no bleeding no fever.i hope u help me to answer my problems.
Asked On : Fri, 10 Aug 2012
Answers:  1 Views:  625
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
OBGYN 's  Response

Welcome to HCM forum

There can be an incomplete abortion with these tablets or sometimes only spotting occurs and it gets completed so it is better to get an ultrasound done to see whether there are any retained products inside or not

Best wishes
Answered: Fri, 10 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor